# SDR QXEA2019040400158

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,283 hours, 19,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL #10 FROM FSX -39.00 -X10.50, Y9.250 IS CORRODED BEYOND LIMITS. CORRODED SEAT RAIL #10 FROM FSX -39.00-X10.50, Y9.250 REPLACED IAW SRM 51-42-05 AND 51-40-15.
